Acta mathematica scientia,Series A ›› 2022, Vol. 42 ›› Issue (6): 1754-1767.

Previous Articles     Next Articles

Global Regularity for the Incompressible 3D Hall-Magnetohydrodynamics with Partial Dissipation

Baoying Du*(),Jinxing Liu   

  1. Faculty of Science, Yibin University, Sichuan Yibin 644000
  • Received:2021-08-16 Online:2022-12-26 Published:2022-12-16
  • Contact: Baoying Du
  • Supported by:
    the High-level Talent Sailing Project of Yibin University(2021QH07)


In this paper, we study the incompressible 3D Hall-magnetohydrodynamic equations with partial dissipation, by the special property of the energy estimate in term of Sobolev norm, we obtain the local existence of classical solutions for large initial data. We also prove the global existence of the classical solutions, the smallness conditions of which are given by the suitable Sobolev norms.

Key words: Global regularity, Hall-magnetohydrodynamics, Partial dissipation, Classical solutions, Local existence

CLC Number: 

  • O175.29